Performance of seismically loaded shearwalls on nonlinear shallow foundations
Article first published online: 24 MAY 2010
Copyright © 2010 John Wiley & Sons, Ltd.
International Journal for Numerical and Analytical Methods in Geomechanics
Volume 35, Issue 7, pages 846–858, May 2011
How to Cite
Raychowdhury, P. and Hutchinson, T. C. (2011), Performance of seismically loaded shearwalls on nonlinear shallow foundations. Int. J. Numer. Anal. Meth. Geomech., 35: 846–858. doi: 10.1002/nag.931
- Issue published online: 14 APR 2011
- Article first published online: 24 MAY 2010
- Manuscript Accepted: 17 MAR 2010
- Manuscript Revised: 19 JAN 2010
- Manuscript Received: 16 JUL 2009
- EERC Program of NSF. Grant Number: EEC-9701568
Options for accessing this content:
- If you are a society or association member and require assistance with obtaining online access instructions please contact our Journal Customer Services team.
- If your institution does not currently subscribe to this content, please recommend the title to your librarian.
- Login via other institutional login options http://onlinelibrary.wiley.com/login-options.
- You can purchase online access to this Article for a 24-hour period (price varies by title)
- If you already have a Wiley Online Library or Wiley InterScience user account: login above and proceed to purchase the article.
- New Users: Please register, then proceed to purchase the article.
Login via OpenAthens
Search for your institution's name below to login via Shibboleth.
Registered Users please login:
- Access your saved publications, articles and searches
- Manage your email alerts, orders and subscriptions
- Change your contact information, including your password
Please register to:
- Save publications, articles and searches
- Get email alerts
- Get all the benefits mentioned below!